MathSciNet Relay Station
MathSciNet bibliographic data
MR2927681 53C21 (35J61 35R11)
González, Maria del Mar; Mazzeo, Rafe; Sire, Yannick Singular solutions of fractional order conformal Laplacians. J. Geom. Anal. 22 (2012), no. 3, 845–863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement